# SDR REXA2019091001284

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 31,406 hours, 28,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT MISSING AT SEATS 1D AND C. INSTALLED NEW TRACK LIGHT AT SEATS 1D AND C IAW AMM 33-51-01. OPS CHECK GOOD. P/N ON: 36491-1.
